Characterization of finite colored spaces with certain conditions
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 579-594
Published online May 1, 2019
Mitsugu Hirasaka, Masashi Shinohara
Pusan National University; Shiga University
Abstract : A \textit{colored space} is {a pair} $(X,r)$ of a set $X$ and a function $r$ whose domain is $X\choose 2$. Let $(X,r)$ be a finite colored space and $Y,Z\subseteq X$. We shall write $Y\simeq_r Z$ if there exists a bijection $f:Y\to Z$ such that $r(U)=r(f(U))$ for each $U\in {Y\choose 2}$ {where $f(U)=\{f(u)\mid u\in U\}$}. We denote the numbers of equivalence classes with respect to $\simeq_r$ contained in {$X \choose i$ by $a_i(r)$}. In this paper we prove that $a_2(r)\leq a_3(r)$ when $5\leq |X|$, and show what happens {when equality} holds.
Keywords : colored spaces, isometric sequences, distance sets
MSC numbers : 05C15, 05C35
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd